# SDR RAIA00703027

- Difficulty date: March 12, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 20,871 hours, 17,987 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT NR 5558 - ALT - FLAP FAIL.  MAINTENANCE RESET FLAP SYSTEM, SYSTEM OPS CHECKS NORMAL.
